# SDR FDEA200906041931

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N559058
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FOUND ON FLOOR SUPPORT ANGLE AT BS 1279, LBL 65.  EVALUATE AND REPAIR.  FLOOR SUPPORT ANGLE REPAIR CARRIED OUT AT BS 1279, LBL 65 IN ACCORDANCE WITH B757-200 SRM 51-70-12 FIG 1 REV 96.  PART MARKED ON REPAIR ANGLE AS FX 146N5590-58 IN ACCORDANCE WITH FEDEX GMM 7-0-1001.  REPAIR CLASSIFIED AS MINOR PER FEDEX GMM 6-2-100 CRITERIA.
